# SDR AALA201709279014

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 21,962 hours, 16,219 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 11192H4185
- Condition: Delaminated
- Location: Cockpit
- Part time: 18,242 hours, 13,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DELAMINATION ON FIRST OFFICER HEATED GLASS WINDSHIELD ON TOP AND INBOARD EDGE, 8 INCHES FROM OUTBOARD TOP CORNER AND 9 INCHES DOWN FROM INBOARD TOP CORNER. REPLACED WINDSHIELD PER AMM 56-11-00-000-801.
